Advanced

An unbiased likelihood ratio test for equality of the covariance matrices in several multivariate normal populations with partially known means

Holmquist, Björn LU (1987) In Statistics and Probability Letters 5(2). p.99-103
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
unbiased test, equality of covariance matrices, likelihood ratio test, Bartlett's modified LRT
in
Statistics and Probability Letters
volume
5
issue
2
pages
99 - 103
publisher
Elsevier
external identifiers
  • scopus:50849152574
ISSN
0167-7152
DOI
10.1016/0167-7152(87)90063-0
language
English
LU publication?
yes
id
85243253-1f9c-4291-84f6-e8fc7e925603 (old id 4897253)
date added to LUP
2015-01-12 10:47:40
date last changed
2017-01-01 06:54:57
@article{85243253-1f9c-4291-84f6-e8fc7e925603,
  author       = {Holmquist, Björn},
  issn         = {0167-7152},
  keyword      = {unbiased test,equality of covariance matrices,likelihood ratio test,Bartlett's modified LRT},
  language     = {eng},
  number       = {2},
  pages        = {99--103},
  publisher    = {Elsevier},
  series       = {Statistics and Probability Letters},
  title        = {An unbiased likelihood ratio test for equality of the covariance matrices in several multivariate normal populations with partially known means},
  url          = {http://dx.doi.org/10.1016/0167-7152(87)90063-0},
  volume       = {5},
  year         = {1987},
}